# SDR 08FDEA03743

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398038920400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE FLOOR WEB IS CRACKED AT FRAME 77; RBL 75.  REMOVED THE CRACKED FLOOR WEB IAW SRM 51-40-21.   LOCATED & DRILLED THE NEW WEB IAW DRAWING 18A53980389.     INSTALLED WEB IAW SRM 53-18-18.
